# SDR ZW0A0100314

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON LONGERON 30 BETWEEN STA 1003 AND 1022.  CORROSION REMOVED BY SPOT FACE AND BLEND PER ARA 17738, SRM 51-10-3 PARA 35, AND SPM 6-80-01 PARA 3.  PRIMED AND PAINTED PER SRM 51-10.  INSTALLED NEW FASTENERS PER SRM 51-60-0, FIG 4 AND TABLE 15 SRM 51-30-0, AND SRM 51-20-0.
